MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-02
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, the 60-year-old white female had a left tsa on (b)(6) 2021.The patient present with pain on (b)(6) 2024.The patient experienced worsening pain over several months without inciting event, images demonstrated glenoid loosening.The patient is undergoing continued observation, activity modification, and consideration of revision surgery.The outcome of this event is considered continuing.The case report form indicates that this event is possibly related to the device and unlikely related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-10-45 - equinoxe replicator plate 4.5mm o/s : 6725640.300-20-02 - equinox square torque define screw drive kit : 6811563.300-30-08 - equinoxe preserve stem 8mm : 6885708.310-01-44 - equinoxe, humeral head short, 44mm (alpha) : 6744700.(h3) pending evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections a2, b5, d6b, d10, g1, g3, g6, h1, h2, and h6 have been updated accordingly.(d10) concomitant device(s): 300-10-45 - equinoxe replicator plate 4.5mm o/s: (b)(6).300-20-02 - equinox square torque define screw drive kit: (b)(6).300-30-08 - equinoxe preserve stem 8mm: 6885708 310-01-44 - equinoxe, humeral head short, 44mm (alpha): (b)(6).
 
Event or Problem Description
Approximately 2 year(s), 7 month(s) and 14 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening the patient experienced worsening pain over several months without inciting event, images demonstrated glenoid loosening.Updated information was received, and the patient has since underwent a standard total with preserve step revision with the reported removal of the replicator plate, torque screw, humeral head, and the glenoid.The outcome of this event is now considered resolved and the clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID SMALL, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19163633
Report Number1038671-2024-00945
Device Sequence Number7937957
Product Code KWS
UDI-Device Identifier10885862172679
UDI-Public10885862172679
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Catalogue Number314-13-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer10/10/2024
02/14/2025
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date10/14/2024
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Patient Age63 YR
Patient SexFemale
Patient Weight66 KG
Patient RaceWhite